Started with Zoloft for 1 week then went to dr to get rf and he switched to lexapro i took for 5 1/2 weeks cried anxious whole time!! then switch to Zoloft was on Zoloft for 3 weeks 25mg 1st week, 50mg 2nd week and 75mg 3rd. I have alot of anxiety and crying!!! Dr switched me to buspar and said to stop Zoloft. That was horrible depressed and panicked on buspar for 2 weeks. Went back to Zoloft started 25mg week then 50mg for week, then 100mg for a week and felt like it was too much, so went down to 75mg now for 4 days. Need reassurance to stick with Zoloft. I've been on it many times in my life. Too many drug switches, since October. It is now end of January and im still struggling a lot! Crying panicky!
Will restart Zoloft after 3 weeks of stopping work again?
Question posted by Kindness7581 on 27 Jan 2019
Last updated on 31 January 2019
Hello! You're right... too many changes in your medications and you haven't been on any one long enough for it to be fully effective.
Zoloft is an excellent medication for depression and anxiety, but as with any antidepressant/anxiolytic increased anxiety for the first few weeks is a very common side effect that generally resolves with time. Another thing to remember is that side effects will often recur after a dosage increase although usually not as severe or long lived. Then you must stay on the medication for at least 6-8 weeks before it becomes therapeutic:
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Sertraline (Zoloft) | NAMI: National Alliance on Mental Illness"
Zoloft is one of the top three antidepressants prescribed for anxiety because of it's effectiveness in clinical trials and by user reviews. I would try to stick with it! Look for improvements and don't dwell on what you feel are the negatives. Try to stay positive and don't let your anxiety get the better of you. Your anxiety is why you're trying this medication and I think you may find it will work well for you in time.
Best regards and I hope you're feeling better quickly. Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.